# SDR CA151201004

- Difficulty date: November 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED UN-COMMANDED ENGINE FLAMEOUT AND AUTO RELIGHT ON THE LT ENGINE AFTER 08 SEC DURING CLIMB AT FL215. THE PROBLEM WAS NOT REPRODUCED DURING THE TROUBLESHOOTING.  THE AFU WAS REPLACED AS A PRECAUTIONARY MEASURE AND THE ACFT IS BACK IN OPERATION.  EVENT HAS NOT REPEATED.
